MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0103
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during the watchman procedure to treat left atrial appendage closure versacross connect laac access solution kit was selected for use.It has been mentioned that versacross connect was placed in the watchman sheath and versacross wire was used to get to the superior vena cava (svc).The catheter was not able to reach the fossa.The physician then removed to the dilate and reshaped the connect dilator to get to fossa.The versacross connect was put back in the watchman fxd double curve sheath and reattempted to engage the septum.The physician was able to engage the septum slightly and tried to use rf energy with the versacross wire to cross.A metal contact on the generator was received, and the physician then tried to cross again with the wire but ended up deciding to switch to an nrg with an sl1 sheath.The double curve with the connect and wire was removed from the body and it was discovered that the tip of the versacross pigtail had the coating peeled off.The insulation stripped at the proximal end of the wire.The dilator was backloaded onto the wire inside the patient.The physician removed the dilator only with the wire still inside the body reshaped and place the dilator back in.The physician was able to cross with nrg and complete the watchman procedure.No patient complications have been reported.The product is not expected to be return as it was disposed.
 
Additional Manufacturer Narrative
Device technical analysis.It was indicated that the device was disposed; therefore, a technical analysis of the complaint device could not be completed.The reported allegation was able to be confirmed via media provided.
 
Event or Problem Description

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23959072
Report Number2124215-2026-00286
Device Sequence Number5609917
Product Code DXF
UDI-Device Identifier00685447019473
UDI-Public(01)00685447019473(17)280908(10)37469265
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0103
Device Catalogue NumberVXAK0103
Device Lot Number0037469265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age89 YR
Patient SexMale